MAUDE Adverse Event Report: CREAGH MEDICAL SUBLIME¿ RADIAL ACCESS 018 RX PTA DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal

CREAGH MEDICAL SUBLIME¿ RADIAL ACCESS 018 RX PTA DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal
Model Number SRA-DC18-50100
Medical Device Problem Codes Loss of or Failure to Bond (1068); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: the balloon catheter was returned for analysis.Analysis could not confirm the allegation of balloon burst.The balloon was returned in two segments.The balloon separated just proximal to the rapid exchange (rx) port.The balloon segment could not be fully deflated or inflated to confirm a balloon burst due to not being intact.Due to the returned condition, a balloon burst could not be confirmed.
 
Event or Problem Description
The balloon catheter was used during a percutaneous transluminal angioplasty (pta) procedure.The balloon burst occurred during the first inflation, approximately halfway through the intended inflation period (1-2 minutes).The burst occurred at a pressure of 16atm.Two different balloon sizes were used at other vessel segments at a pressure of 10atm without any issue.The physician chose to use this specific balloon after confirming the pressure range of 8atm (nominal pressure) to 16atm (rated burst pressure).The use of this balloon was the final intended pass for the procedure.After the balloon burst occurred, the physician confirmed the complete balloon was fully in the procedural sheath.The balloon and sheath were removed together and inspected on the back table.The physician then proceeded to site closure.The physician planned to bring the patient back at another time for a below the knee procedure.The target vessel had severe stenosis and tortuosity.There was no significant procedure delay due to the balloon burst.There was no patient harm.

Brand Name
SUBLIME¿ RADIAL ACCESS 018 RX PTA DILATATION CATHETER
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
MDR Report Key22057109
Report Number3005994106-2025-00008
Device Sequence Number8394203
Product Code LIT
UDI-Device Identifier05391525786353
UDI-Public05391525786353
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K211044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2025
Device Model NumberSRA-DC18-50100
Device Lot Number22201313
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Initial Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown